# SDR YENA2024030500334

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE 7 AT UPPER DOUBLE JOGGLE AREA, CRACK DIRECTION IS 9 OCLOCK, AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1259323 TASKCARD: NR-00032)  REF AEROMAN WO 2023 365/1 NR 2023-768522 ACCOMPLISHED THE REPAIR OF THE DOUBLE JOGGLE AREA  AT FR 16 RH IAW AEROMAN EA 53-0507-23 REV. 0 (COVER PLUS PART 1-5), AIRBUS RDAF 81334175/010/2024#A. AND EC NO. A24-144-01. THIS REPAIR IS CAT B. INSP THRESHOLD FROM REPAIR EMBODIMENT (OR INSP START POINT) IS: 78000 FC (FH NOT RELEVANT), INTERVAL AND METHOD OF INSP ARE: TBD IAW AIRBUS RDAF 81334175/010/2024#A. ACCOMPLISHED BY AEROMAN TECH 8659418 RII BY AEROMAN QC Y CALDERON 238.
